Tbilisi Mathematical Journal

Inequalities for complex rational functions

T. Shahmansouri and M. Bidkham

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we consider a class of rational functions $r(s(z))$ of degree at most $mn$, where $s(z)$ is a polynomial of degree $m$ and obtain a certain sharp compact generalization of well-known inequalities for rational functions.

Article information

Tbilisi Math. J., Volume 12, Issue 2 (2019), 177-185.

Received: 28 July 2018
Accepted: 25 May 2019
First available in Project Euclid: 21 June 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 26A84
Secondary: 26D07: Inequalities involving other types of functions

rational functions polynomials polar derivative inequalities poles restricted zeros


Shahmansouri, T.; Bidkham, M. Inequalities for complex rational functions. Tbilisi Math. J. 12 (2019), no. 2, 177--185. doi:10.32513/tbilisi/1561082576. https://projecteuclid.org/euclid.tbilisi/1561082576

Export citation


  • A. Aziz and Q. M. Dawood, Inequalities for a polynomial and its derivative, J. Approx. Theory 54 (1988), 119–122.
  • A. Aziz and N. A. Rather, A refinement of a theorem of Paul Turan concerning polynomials, Math. Inequal. Appl. 1 (1998), 231–238.
  • S. Bernstein, Sur la limitation des derivees des polnomes, C. R. Math. Acad. Sci. Paris. 190 (1930), 338–341.
  • P. Borwein and T. Erdelyi, Polynomial Inequalities, Springer-Verlag. New York. (1995).
  • P. Borwein and T. Erdelyi, Sharp extension of Bernstein inequalities to rational spaces, Mathematika. 43 (1996), 413–423.
  • S. Hans, D. Tripathi, A. A. Mogbademu and Babita Tyagi, Inequalities for rational functions with prescribed poles, Jornal of Interdisciplinary Mathemathics. 21(1) (2018), 157–169.
  • Idrees Qasim and A. Liman, Bernstein type Inequalities for rational functions, Indian J. Pure Appl. Math. 46 (2015), 337–348.
  • P. D. Lax, Proof of a conjecture of P. Erdös on the derivative of a polynomial, Bull. Amer. Math. Soc. 50 (1944), 509–513.
  • X. Li, A comparison inequality for rational functions, Proc. Amer. Math. Soc. 139 (2011) 1659–1665.
  • X. Li, R. N. Mohapatra and R. S. Rodrigues, Bernstein type inequalities for rational functions with prescribed poles, J. Lond. Math. Soc. 51 (1995) 523–531.
  • Q. I. Rahman and G. Schmeisser, Analytic theory of polynomials, Oxford University Press. New York. (2002).
  • P. Turán, Uber die ableitung von polynomen, Compositio Math. 7 (1939) 89–95.